# SDR DALA2021092705812

- Difficulty date: September 26, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 24,532 hours, 3,138 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3326 -DE/MISC- THE CREW DECLARED EMERGENCY DUE TO (BRAKES RESIDUAL) ECAM MESSAGE. CORRECTIVE ACTION: BITE OF BSCU AND OPERATIONAL TEST OF ALTERNATE AND NORMAL BRAKE SYSTEMS PERFORMED WITH NO FAULTS FOUND. THE LEFT BRAKE PRESSURE TRANSDUCER WAS REPLACED ON AN MCC ODI FOLLOW UP LOG ON RETURN TO ATL. (8111271)
